- Free delivery over £40
- 100% UK-based pharmacy
- Free support and advice
- We’re rated 4.9 out of 5
Solpadeine Max reviews
Solpadeine Max FAQs
Solpadeine Max tablets contain paracetamol 500mg and codeine 12.8mg per tablet. Paracetamol is a pain killer, that when combined with codeine, can offer significant pain relief for conditions such as headache & migraine, dental pain, rheumatic & muscular pain, period pain, and neuralgia.
In adults and children 12 years and over, the dose of Solpadeine Max is 1 or 2 tablets every 4 – 6 hours. You should not take more than 8 tablets in a 24-hour period.
You can combine Solpadeine Max with ibuprofen tablets and some topical pain relief such as Deep Heat, Ibuleve or CuraHeat patches. Solpadeine Max should not be taken with any other products containing paracetamol or codeine.
Solpadeine Max contains codeine, which is potentially addictive if misused. It is therefore advised that you do not take Solpadeine Max for more than 3 consecutive days. If you feel like you need to take Solpadeine Max for more than 3 consecutive days because you are suffering with pain that is not getting better, you should consult your GP to discuss effective long-term pain relief.
Solpadeine Max is a painkiller that contains codeine. For that reason, to ensure the safety of our patients and the legal operating of our pharmacy, we only supply one box of any codeine containing treatment at one time.
Solpadeine Max tablets are not addictive if they are taken according to the manufacturers instructions. If they are used occasionally for short-term episodes of pain that last for no more than 3 days and the maximum dose is not exceeded, there is no need to worry.
Solpadeine Max can become addictive if incorrectly used for long periods. If you are concerned about addiction to Solpadeine Max or codeine, you should talk to your GP in confidence.
There is no specific need to take Solpadeine Max with or without food; it is down to personal preference.
No, there is no need to crush or break Sopladeine Max Soluble tablets, they can be dissolved in water and drank.
No, neither paracetamol or codeine have any affect on asthma.
Even if you have previously had stomach problems including stomach ulcers, perforation or bleeding, you should not experience any problems when taking Solpadeine Max. It does not contain ibuprofen or aspirin therefore it should not cause any stomach issues, whether it is taken with or without food.
There should be no adverse effects on your liver if you take Solpadeine Max following the manufacturers instructions. It contains paracetamol which is toxic to the liver in overdose, it is therefore extremely important you do not exceed 8 Solpadeine Max tablets in 24 hours.
No, there is no need to drink the residue left after dissolving a Solpadeine Max soluble tablet. This is material that is used to help keep the tablet solid until it dissolves; the active drugs are already dissolved in the water.
You should use a normal glass of water (200 – 300mL) to dissolve 1 or 2 tablets. It should not be too cold as this will prevent the drugs from properly dissolving, however if it is too hot the mixture will foam and be hard to drink. It is best around room temperature.